CureZone   Log On   Join
Re: orange bile?
 
boondoc Views: 4,421
Published: 13 years ago
 
This is a reply to # 1,094,449

Re: orange bile?


It sounds to me like you have a mojor condition going on in the Liver. But the liver is the place where the body filters out your blood of the toxins and makes them neutural to your system. you could also have paracytes in there and it might be killing them.

But it soulds like the Miracle-Mineral-Supplement is going after it(or them). I keep having the same reaction but not as high of a dose. (Welcome to Detox, lol)

From Jim's book:Curing Disease Chapter 10 Page 12
The Miracle Mineral Supplement of the 21st Century

"Diarrhea and vomiting may not always be avoided. In other words,
if you take Miracle-Mineral-Supplement in any amount you may get diarrhea. Everyone
does not get diarrhea, but some people need to be cleaned out. If
that is true in your case, you will probably not be able to avoid
diarrhea. It seems that your body knows what is needed when Miracle-Mineral-Supplement
is taken. As the immune system becomes more activated, the more
things begin to take place in the body. There are things that the body
does not want to allow to process through the digestive system, so it
will cause vomiting. It hasn’t hurt a single person so far and
everyone has felt better after vomiting. In every case when diarrhea
hits or vomiting takes place assume it is what is needed and it is a
good indicator that healing is taking place"

Jim MD
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.875 sec, (1)